# SDR DALA2021031601483

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND NO.2 PYLON UPPER FWD FAIRING (441AT) FOUND DENT FROM L /E 44.2 INCH CROSS O/B EDGE 14 INCH AND REPAIRED PER SRM 54-55-70 AND 51-70-17. (LP 1753781)
